# SDR AALA970492

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1284 - DURING APPROACH TO DFW, BURNING ODOR NOTED IN AFT CABIN AND RT LAVATORY SMOKE DETECTOR SOUNDED SEVERAL TIMES.  ODOR DISSIPATED AND DETECTOR ALARM STOPPED.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED SMOKE DETECTOR IN AFT RT LAVATORY.  ACCOMPLISHED GROUND ENGINE RUN AT HIGH POWER WITH NO DEFECTS OR ODOR NOTED.  PRECAUTIONARY CHECKED GALLEY OVENS AND LIGHT BALLAST WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
